# SDR HALA2012031100114

- Difficulty date: March 11, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N490HA
- Make and model: Boeing 717-200
- Aircraft serial: 55151
- Aircraft time: 22,483 hours, 25,180 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING STRIKE - LT ELEVATOR UPPER T/E SKIN IS BURNED ALL THROUGH.  DAMAGED AREA IS .7500" X .7500" BETWEEN XH 217.2 & 218., .762 ADJ TO TIP AND MOST FWD FASTENER & COMMON FASTENER HOLE W/TIP COVER.  REPAIRED IAW HALM105 FILE NR 490047 4012 INTERIM REPAIR PERMANENT REPAIR AT NEXT C-CHECK IAW DPM P447314.
